Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Having lower abdominal pain. Found cyst on ovary and noticed bruise on abdomen. Prognosis?

User rating for this question
Answered by

General Surgeon
Practicing since : 1995
Answered : 1828 Questions
i am 58 years old. I have been having lower abdominal pain for a while now. I had a CT scan and a Vaginal thingy with a scope of some kind. All they found was an extremely small cyst on an ovary. I only have my ovaries. I was lying on the bed yesterday and my husband notices a horizontal band of bruises on my lower abdomen. For the past two days previous to this, every time I stand up it feels like my "insides" want to fall out and is very painful. It stops after moving around a bit. What could have caused this bruising?
Posted Thu, 28 Mar 2013 in Abdominal Pain
Answered by Dr. Hari Charan Perigela 24 minutes later
As you had CT scan of the abdomen,any major problem inside the abdominal cavity would have been diagnosed.But,they have found only a small cyst on your ovary.
a small cyst does not cause lower abdominal pain.
Bruising is one of the commonest side effect of Anticoagulant.As you are using blood thinner,it might have caused bruising.
The blood vessels would have been dilated and they are reduced after movement.
Any minor trauma or strain in the lower abdomen would also be responsible.
If the bruises are still present and are alarming,please get your Bleeding time,Clotting time and Activated Partial Thromboplastin Time (APTT) values.
If they are abnormal,please consult your cardiologist and get his advice.
Till then please take muscle relaxant.
If you come back with the latest values of above tests,i will clarify further.
Wish you good health and speedy recovery
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor